# SDR DALA2022100306436

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,754 hours, 39,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DTE, ER/A 602060-14AD; WING / LH OUTER / UPPER SKIN / TRAILING EDGE TAB BETWEEN WSTA 165.5 TO 177.5 / CORROSION. CORRECTIVE ACTION: REF ERA 602060-14AD. (2431706)
